# SDR DALA2021092805830

- Difficulty date: September 25, 2021
- Submitted: September 28, 2021
- Operation: Air carrier
- Aircraft: N505DN
- Make and model: Airbus A350-941
- Aircraft serial: 0164
- Aircraft time: 16,292 hours, 1,533 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3505 - AFT CARGO DOOR STRIP DAMAGED. CORRECTIVE ACTION: C/W REP INSP IAW ERA593943-14 REV ORIG SEC 2. (8000298)
